RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tamarkin, Dmitrii Evgen'evich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 1

Number of views:
This page:308
Abstract pages:1078
Full texts:291
References:99

http://www.mathnet.ru/eng/person23828
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/603990

Publications in Math-Net.Ru
1995
1. D. E. Tamarkin, “Topological Invariants of Connections on Symplectic Manifolds”, Funktsional. Anal. i Prilozhen., 29:4 (1995),  45–56  mathnet  mathscinet  zmath; Funct. Anal. Appl., 29:4 (1995), 258–267  isi

2012
2. M. S. Agranovich, L. A. Aizenberg, G. L. Alfimov, M. I. Vishik, T. Voronov, A. V. Karabegov, M. V. Karasev, A. A. Komech, V. P. Maslov, V. V. Pukhnachov, D. E. Tamarkin, N. N. Tarkhanov, B. L. Tsygan, M. A. Shubin, “Boris Vasil'evich Fedosov (obituary)”, Uspekhi Mat. Nauk, 67:1(403) (2012),  169–176  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 67:1 (2012), 167–174  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020